MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC MCOT C6 MONITOR

BRAEMAR MANUFACTURING, LLC MCOT C6 MONITOR
Model Number 02-01549
Medical Device Problem Codes Temperature Problem (3022); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported by biotel heart that the charging port was melted.There was no report of death or serious injury to patient, operator, or bystander.
 
Additional Manufacturer Narrative
Engineering conducted an investigation on the returned device.It was inspected for general physical integrity and passed.The device began charging at 8:30am at 1494.6ma.Device finished charging at 10:22am at 402.5ma.No problems found.The device drew normal amount of current and max temperature was 88.8f.Device charging cord was not returned for evaluation.Any alleged melting was not likely due to issues with the monitor.Device charging port was inspected; no damage was noted.Conclusion: engineering evaluation was unable to confirm charging cord melt.The monitor showed no signs of issue.

Brand Name
MCOT C6 MONITOR
Common Device Name
MCOT C6 MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
MDR Report Key16809499
Report Number2133409-2023-00018
Device Sequence Number3061731
Product Code DSI
UDI-Device IdentifierB146C6M40
UDI-PublicB146C6M40
Combination Product (Y/N)N
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01549
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown